advertisement
Question
Posted by: Richie | 2008/08/09

Loss of appetite

This past week I' ve totally lost my appetite,lost 5 kg. This may be Due to stress. But the stress is over now but I still don' t have an appetite. Any advise to regain my desire for food again. I have no intention of losing weight, I' m already thin! Just want to gain weight again!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Richie
You and the previous Reader are exhibiting totally opposite reactions to stress. In your case, the excess stress has made you lose your appetite. In such a case, the use of vitamin B complex supplements can help to stimulate the appetite again. Although the stress is now over, your body is still reacting to its effects, so it may help for your too the work through this with a clinical psychologist. Otherwise click on 'Diet' at the top of this page and then on 'Diet Basics' and 'Weight gaining' and read the articles on how to gain some weight. If you find that you appetite does not improve and you continue losing weight, Please have a medical checkup just to make sure that there is no underlying physical cause for your loss of appetite and weightloss.
Hope you can turn this problem around.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: MELANIE | 2009/05/05

How can I improve my appetite to prevent more weight loss

Reply to MELANIE
Posted by: Daryl | 2008/08/11

can taking epelipsy drugs with flu medication increase your blood pressure

Reply to Daryl

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement